# SDR CA130830004

- Difficulty date: July 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: 860TS09Y00
- Condition: Malfunctioned
- Location: Mlg
- Part time: 6,148 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ATB TO BASE, NOSE GEAR DOOR AMBER LIGHT STAYED ON AFTER GEAR RETRACTION. MAINTENANCE FOUND FAULTY LANDING GEAR CONTROL PANEL.  NG DOOR LIGHT FLICKERS ON WHEN TAPPED LIGHTLY WITH A PEN.
